# SDR MALA000660

- Difficulty date: October 27, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON NR 3 SEAT RAIL.  REFER TO 409 WORK CARD 112789 AND BAE STATEMENT BARA/AVR/5206/00.  MAINTENANCE DYE PEN REVEALED NO CRACKS, REPROTECTED BARE METAL WITH ALOCRON 1200 AND COATED WITH EPOXY PRIMER ALGON WITH TOPCOAT IAW BAE FAX REF: BARA/AVR/5206/00.
